MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 patient identifier complete information: (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated on the architect i2000sr processing module for one sample.(customer¿s normal reference range - <= 0.04 ng/ml, critical value - >= 0.10 ng/ml).Sid (b)(6) original result was 0.11 ng/ml (critical) (isr63388).Repeated on 2nd analyzer twice (isr63385): 0.05 ng/ml, 0.06 ng/ml.Repeated on original analyzer five more times (isr63388): 0.04 ng/ml, 0.04 ng/ml, 0.04 ng/ml, 0.05 ng/ml, 0.05 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Review of all the information provided by the customer was reviewed.A ticket search for lot 98913un23 identified an increase in complaint activity related to the falsely elevated patient results; however, no trends were identified.Device history review did not identify any potential non-conformances, deviations, or non-conformances with the complaint lot.The overall performance of architect stat troponin-i reagent was reviewed using data gathered from customers worldwide.The median population result for the lot is within established baselines and comparable with all other lots in the field and confirms no systemic issue for this lot.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 98913un23 was identified.All available patient information was included.Additional patient details are not available.Corrected information in section d4- expiration date.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated on the architect i2000sr processing module for one sample.(customer¿s normal reference range - <= 0.04 ng/ml, critical value - >= 0.10 ng/ml) sid (b)(6)original result was 0.11 ng/ml (critical) ((b)(6)) repeated on 2nd analyzer twice ((b)(6)): 0.05 ng/ml, 0.06 ng/ml repeated on original analyzer five more times ((b)(6)): 0.04 ng/ml, 0.04 ng/ml, 0.04 ng/ml, 0.05 ng/ml, 0.05 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key17949896
Report Number1415939-2023-00056
Device Sequence Number7669694
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number02K41-37
Device Lot Number98913UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, ISR63388, ISR63385
Patient SexUnknown